I recently had my second depo shot, about two weeks ago, and i am having a dark discharge now. i have been sexually active too. am i pregnant?
The only way you'll be pregnant is if you had unprotected sex before the Depo Provera was covering you.
Depo Provera convinces your body it's pregnant, so that you do not conceive. It can give the same hormonal symptoms that you'd get with a pregnancy, or other hormonal change in your body.
The discharge you describe is common, especially until you've had 2 or 3 shots.
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Mar 2015 • 1 answer
Posted 30 Nov 2015 • 1 answer
Posted 10 Oct 2016 • 2 answers
Posted 22 Jul 2017 • 2 answers
Posted 4 Nov 2017 • 1 answer